# SDR ASAA2023103145956

- Difficulty date: October 31, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 3,615 hours, 1,038 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300027904
- Part serial: 05641
- Condition: Faulted
- Location: E/E Shelf E4-2
- Part time: 3,649 hours, 1,047 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 WINDOW HEAT INOP. GROUNDED - YES. ACCOMPLISHED WHCU BITE AND HAD WHCU-LRU RED FAULT LIGHT ILLUMINATED FOR LF AND RS REF AMM 30-41-11. DUE TO HISTORY REMOVED AND REPLACED WHCU REF AMM 30-41-11. OPERATIONAL TEST PASS.
